A novel approach on stabilization for linear systems with time-varying input delay

Full text for this resource is not available from the Research Repository.

Liu, Yun, Hu, Li-Sheng and Shi, Peng (2012) A novel approach on stabilization for linear systems with time-varying input delay. Applied Mathematics and Computation, 218 (10). pp. 5937-5947. ISSN 0096-3003 (print) 1873-5649 (online)

Dimensions Badge

Altmetric Badge

Item type Article
URI https://vuir.vu.edu.au/id/eprint/23406
DOI https://doi.org/10.1016/j.amc.2011.11.056
Official URL http://www.sciencedirect.com/science/article/pii/S...
Subjects Historical > FOR Classification > 0102 Applied Mathematics
Historical > FOR Classification > 0906 Electrical and Electronic Engineering
Historical > Faculty/School/Research Centre/Department > College of Business
Keywords ResPubID25544, linear systems, stability, stabililsation, time-delays
Citations in Scopus 89 - View on Scopus
Download/View statistics View download statistics for this item

Search Google Scholar

Repository staff login